1mg, best e pharmacy in India

OKACET COLD TOTAL TABLET

Tablet
MRP: Rs. 55 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for OKACET COLD TOTAL

Paracetamol(NA),Phenylpropanolamine(NA),Cetirizine(NA)

food interaction for OKACET COLD TOTAL

alcohol interaction for OKACET COLD TOTAL

pregnancy interaction for OKACET COLD TOTAL

lactation interaction for OKACET COLD TOTAL

food
alcohol
pregnancy
lactation
Avoid Okacet cold total tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Okacet cold total tablet may cause excessive drowsiness and calmness with alcohol.
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
UNSAFE
Okacet cold total tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Okacet cold total tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for OKACET COLD TOTAL

Paracetamol(NA)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylpropanolamine(NA)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Nausea, Palpitations, Psychosis, Chest tightness, Dizziness, Epileptic convulsion, Hallucination, Headache, Increased blood pressure, Tremor
Cetirizine(NA)

Uses

Cetirizine is used in the treatment of allergic disorders.

How it works

Cetirizine belongs to the group of medicines called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

Diarrhoea, Drowsiness, Dry mouth, Fatigue, Stomach pain, Vomiting

SUBSTITUTES for OKACET COLD TOTAL

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for OKACET COLD TOTAL

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for OKACET COLD TOTAL

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Phenylpropanolamine

Q.Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Q.Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Cetirizine

Q.Is cetirizine/ Alerid safe?
Cetirizine/ Alerid is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.Is cetirizine/ Alerid/ Alerid syrup an antihistamine/antibiotic/steroid?
Cetirizine is an antihistaminic drug. It is not an antibiotic or steroid

Q.Is cetirizine good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. Patients should follow the advice of the doctor regarding its use

Q.Is cetirizine/ Alerid D banned?
It is available in India and should be taken as advised by doctor

Q.How long can I take cetirizine for?
Patient should take cetirizine as directed by doctor

Q.Can you take cetirizine for prickly heat?
Cetirizine can be used for prickly heat to reduce the itching. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with paracetamol/ aspirin/ ibuprofen/ DayQuil/ prednisone/ Benadryl?
Cetirizine can be taken along with paracetamol, aspirin, ibuprofen, or prednisone. However, taking Benadryl and Dayquil along with cetirizine can increase the drowsiness. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Can I take cetirizine with high blood pressure?
Patients with high blood pressure can take cetirizine. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take cetirizine with these drugs as they are from same category of antihistamines. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with antibiotics/ azithromycin/ citalopram/ sertraline?
Yes, as there are no expected reactions with cetirizine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking cetirizine. Always consult your doctor

Q.Does cetirizine make you gain weight?
It is rarely seen, but there is a possibility that cetirizine, like other anti-histamines might cause gain in weight

Q.Does cetirizine contain diphenhydramine/pseudoephedrine/aspirin/acetaminophen (paracetamol)?
No. Cetirizine does not contain diphenhydramine/pseudoephedrine/aspirin. However doctor may prescribe cetirizine in combination with these drugs.

Articles


Content on this page was last updated on 26 July, 2016, by Dr. Varun Gupta (MD Pharmacology)